# SDR ASAA2024120855100

- Difficulty date: December 8, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A321511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R STA 947.5+4. GROUNDED - YES. REPAIRED STR 26R STA 947.5+4 IAW BOEING 737-700 SRM 53-00-03-2R-1 W=1" O=.056" R=.026" L=3" D=.030".
